Skip to Content

Join the 'Depersonalization' group to help and get support from people like you.

Depersonalization Questions

We found 8 questions associated with the 'Depersonalization' topic.

LEXAPRO first week, feedback, and short episodes of spontaneous happiness? Side effects decreasing?

Posted 14 Aug 2017 3 answers

Hello! New to the site, wanted to share my experience and hopefully get some positive comments and tips!. 24 y/o male (strong and traiend, nice job, international lawyer recently graduated, nice carrer prospects, musician and singer, pretty content overall [spoiler: now that i'm getting better ...

Can Risperdal cause depression? Is paxil the answer?

Posted 14 Dec 2015 6 answers

I was have depersonalization/derealization disorder which causes me to have very existential and philosophical anxiety. My pysch doc prescribed me with .25mg of Risperdal and I have been on that for about 9 days. She has decided to up the dose to .5mg. She also prescribed 10mg of Paxil to take ...

Anyone was able to get off Invega Sustenna?

Posted 25 Oct 2018 1 answer

This drug is a nightmare, I've been off it for the last two months , but still suffer from severe anhedonia, restlessness, depersonalization , insomnia, loss of joy & happiness, I don't know what to do , my doctor does not believe me , anyone can help?

Is Risperdal a good medication for depersonalization/derealization disorder?

Posted 29 Nov 2015 2 answers

Was prescribed .25mg of Risperdal, has anyone had a good experience with it in easing dp/dr? Or some of the ocd or pure o symptoms that come with it?

What is a good medication for depersonalization/derealisation disorder?

Posted 27 Nov 2015 2 answers

I've had this for years, overtime it has gotten worse. Basically I feel detached from reality, I have existential anxiety constantly, philosophical worries, I always have weird dreams that seem to stick with me throughout my day and I cant get the sensation of the dream out of my head. I ...

Alcohol Withdrawal - 3 months sober from alcohol and still suffer from daily anxiety,dizziness and?

Posted 13 Dec 2016 1 answer

... depersonalization. Will this pass?

Sixth day of 10mg Paxil, side effects/horrible anxiety in the morning. Advice?

Posted 14 Aug 2018 1 answer

In June I was prescribed 50 mg of Zoloft and I went off of it mid July. It was basically the worst month of my life. I had tremors, suicidal thoughts, depersonalization, the works. It was like I was living in a constant nightmare. When I told my doctor, he wanted to double it. I went against him, ...

Ask a Question